# SDR DALA2024073007642

- Difficulty date: July 26, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 84,583 hours, 20,656 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: L4
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6813 4L DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS, OPENED AND CLOSED DOOR SEVERAL TIMES. OPS CHK NML. (6064006)
